Algebraic approximation of manifolds and spaces
Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 548, p. 73-94
@incollection{SB_1979-1980__22__73_0,
     author = {Tognoli, Alberto},
     title = {Algebraic approximation of manifolds and spaces},
     booktitle = {S\'eminaire Bourbaki : vol. 1979/80, expos\'es 543-560},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {22},
     year = {1981},
     note = {talk:548},
     pages = {73-94},
     zbl = {0456.57012},
     mrnumber = {636518},
     language = {en},
     url = {http://www.numdam.org/item/SB_1979-1980__22__73_0}
}
Tognoli, A. Algebraic approximation of manifolds and spaces, in Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 548, pp. 73-94. http://www.numdam.org/item/SB_1979-1980__22__73_0/

[1] S. Akbukut - Algebraic equations for a class of P.L. spaces, Math. Annalen 231(1977), 19-31. | MR 473350 | Zbl 0343.57006

[2] S. Akbulut and H. King - The topology of real algebraic sets with isolated singularities, Preprint of University of Maryland (1978). | MR 621011

[3] M.F. Atiyah - K-theory, W.A. Benjamin, New York-Amsterdam 1967. | MR 224083 | Zbl 0159.53302

[4] R. Benedetti, A. Tognoli - Sur les fibrés vectoriels algébriques réels, C. R. Acad. Sc. Paris, t. 287 (6/11/78). | MR 538505 | Zbl 0431.57012

[5] R. Benedetti, A. Tognoli - On real algebraic vector bundles, to appear on Sciences Mathématiques. | MR 560747 | Zbl 0421.58001

[6] R. Benedetti, A. Tognoli - Approximation theorems in real algebraic geometry, Sem. Norguet, may 1979. | MR 675502

[7] L. Beretta, A. Tognoli - Complete intersections and algebraic cycles, to appear on B.U.M.I. | MR 629413 | Zbl 0509.14028

[8] A. Borel, A. Haefliger - La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France (1961), 89 | Numdam | MR 149503 | Zbl 0102.38502

[9] P.E. Conner, E.E. Floyd - Differential periodic maps, Springer Berlin (1964). | MR 176478 | Zbl 0125.40103

[10] N.H. Kuiper - Algebraic equations for non smoothable 8-manifolds, I.H.E.S., N. 33(1968). | Numdam | Zbl 0174.54902

[11] M.G. Marinari, M. Raimondo - Fibrati vettoriali su varieta algebriche definite su corpi non algebricamente chiusi, Bolettino U.M.I. | Zbl 0418.14010

[12] J. Nash - Real algebraic manifolds, Ann. of Math. 56(1952). | MR 50928 | Zbl 0048.38501

[13] J. Roberts - Singularity subschemes and generic projections, Trans. Amer. Math. Soc., Vol. 212(1975). | MR 422274 | Zbl 0314.14003

[14] H. Seifert - Algebraische approximation von Mannigfaltigkeiten, Math. Zeitschrift, 41(1936). | Zbl 0013.36902

[15] R. Thom - Quelques propriétés globales des variétés différentiables, Com. Math. Helvetici (1964). | Zbl 0057.15502

[16] A. Tognoli - Algebraic geometry and Nash functions, Institutiones mathematicae, Vol. III, Acad. Press London and New-York. | MR 556239 | Zbl 0418.14002

[17] H. Whitney - Differentiable manifolds, Ann. of Math., 37(1936). | JFM 62.1454.01 | Zbl 0015.32001

[18] A.H. Wallace - Algebraic approximation of manifold, Proc. London Math. Soc., 3(7), (1957). | MR 87205 | Zbl 0081.37802